# SDR AALA981657

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT SEAT LIGHT AT 24H INOPERATIVE.  REPAIRED CONNECTOR WIRE AT SEAT 24H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
